[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: Reglan and Depression



Dianne,
Yes, Reglan causes depression.  Especially if you take it on a regular basis.  I
took it for about a year and my dr. had doubled my dosage.  I couldn't figure
out what was wrong until my pharmacy gave me a print-out on Reglan.  The side
affects listed included sedative like feeling.  I stopped it right away and the
blues disappeared w/in days!  Maybe your dr. can prescribe something different?
Santana

>  Is one of the side effects of Reglan depression?
>
> ________________________________________________________________________
> Get Your Private, Free E-mail from MSN Hotmail at http://www.hotmail.com
>
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> send a DONATION http://www.Insulin-Pumpers.org/donate.shtml

----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml